| Catalog Number |
B2060-060 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left popliteal artery.For pre-dilatation, the 6.0x60mm armada balloon dilatation catheter (bdc) was advanced to the target lesion with no resistance and the balloon was inflated; however, a rupture occurred after 5 inflations at 15 atmospheres.The bdc was removed from the patient and a non-abbott stent was deployed to complete the procedure.There was no adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.